The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Paper Information

Paper Title:

Corrigendum for Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two

Author(s):

Ibrahim M. Albak, F. A. Abdullah* and Zarita Zainuddin

School of Mathematical Sciences,
 Universiti Sains Malaysia,
 11800 USM, Penang,
Malaysia.
E-mail: 
ibra13975@gmail.com,
farahaini@usm.my,
zarita@usm.my

Abstract:

This article is a corrigendum to AJMAA Volume 18, Issue 2, Article 13, {PDF Link}.

Full Text PDF:


2004-2021 Austral Internet Publishing